The Wigner flow on the sphere

Journal article


Publication Details

Author(s): Yang P, Valtierra IF, Klimov AB, Wu ST, Lee RK, Sanchez-Soto LL, Leuchs G
Journal: Physica Scripta
Publication year: 2019
Volume: 94
Journal issue: 4
ISSN: 0031-8949


Abstract

We derive a continuity equation for the evolution of the SU(2) Wigner function under nonlinear Kerr evolution. We give explicit expressions for the resulting quantum Wigner current, and discuss the appearance of the classical limit. We show that the global structure of the quantum current significantly differs from the classical one, which is clearly reflected in the form of the corresponding stagnation lines.


FAU Authors / FAU Editors

Leuchs, Gerd Prof. Dr.
Lehrstuhl für Experimentalphysik (Optik)


External institutions with authors

National Chung Cheng University
National Tsing Hua University
Universidad Complutense de Madrid (UCM)
Universidad de Guadalajara (UDEG)


How to cite

APA:
Yang, P., Valtierra, I.F., Klimov, A.B., Wu, S.-T., Lee, R.-K., Sanchez-Soto, L.L., & Leuchs, G. (2019). The Wigner flow on the sphere. Physica Scripta, 94(4). https://dx.doi.org/10.1088/1402-4896/aaf91b

MLA:
Yang, Popo, et al. "The Wigner flow on the sphere." Physica Scripta 94.4 (2019).

BibTeX: 

Last updated on 2019-14-05 at 08:53